# SDR NOCA05306

- Difficulty date: May 5, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT LED DOES NOT BLINK.  REPLACED BATTERIES, OPS CHECK NORMAL.
